W.Y.C. Chen,
A short proof of Kundu's k-factor theorem,
Discrete Math. 71 (1988) 177-179.

Cited by

  1. M. Aksen, I. Miklos and K. Zhou, Half-regular factorizations of the complete bipartite graph, Discrete Appl. Math. 230 (2017) 21-33.

  2. D. Bauer, H.J. Broersma, J. van den Heuvel, N. Kahl and E. Schmeichel, Degree sequences and the existence of k-factors, Graphs Combin. 28 (2012) 149-166.

  3. S. Behrens, C. Erbes, M. Ferrara, S.G. Hartke, B. Reiniger, H. Spinoza and C. Tomlinson, New results on degree sequences of uniform hypergraphs, Electron. J. Combin. 20(4) (2013) Paper 14, 18 pp.

  4. A.H. Busch, M.J. Ferrara, S.G. Hartke, M.S. Jacobson, H. Kaul and D.B. West, Packing of graphic sequences, submitted, 2009.

  5. A.H. Busch, M.J. Ferrara, S.G. Hartke, M.S. Jacobson, H. Kaul and D.B. West, Packing of graphic n-tuples, J. Graph Theory 70 (2012) 29-39.

  6. Y.Y Chien, On the Platonicity of polygonal complexes, Ph.D. Thesis, University of Southampton, 2015.

  7. B. Cloteaux, One-pass graphic approximation of integer sequences, arXiv:1712.05240.

  8. B. Cloteaux, A sufficient condition for graphic sequences with given largest and smallest entries, length, and Sum, Discrete Math. Theor. Comput. Sci. 20 (2018) Paper No. 25, 6 pp.

  9. J.J. Cummings and C.A. Kelley, On the independence and domination numbers of replacement product graphs, Involve 9 (2016) 181-194.

  10. P.L. Erdös, M. Ferrara and S.G. Hartke, Navigating between packings of graphic sequences, Discrete Appl. Math. to appear.

  11. M. Ferrara, Some problems on graphic sequences, Graph Theory Notes N. Y. 64 (2013) 19-25.

  12. A. Gollakota, W. Hardt and I. Miklos, Packing tree degree sequences, arXiv:1704.03148.

  13. F. Guinez, Disjoint realizations of degree sequences and some applications to discrete tomography, Ph.D. Thesis, Universidad de Chile, 2009.

  14. F. Guinez, M. Matamala and S. Thomasse, Realizing disjoint degree sequences of span at most two: A tractable discrete tomography problem, Discrete Appl. Math. 159 (2011) 23-30.

  15. S.G. Hartke and T. Seacrest, Graphic sequences have realizations containing bisections of large degree, J. Graph Theory 71(4) (2012) 386-401.

  16. S.G. Hartke and T. Seacrest, Potential bisections of large degree, submitted, 2013.

  17. T.S. Michael, The structure matrix of the class of r-multigraphs with a prescribed degree sequence, Linear Algebra Appl. 183 (1993) 155-177.

  18. B.M. Reiniger, Coloring and constructing (hyper)graphs with restrictions, Ph.D. Thesis, University of Illinois, 2015.

  19. T. Seacrest, Packings and realizations of degree sequences with specified substructures, Ph.D. Thesis, The University of Nebraska, 2011.

  20. T. Seacrest, Multi-switch: a tool for finding potential edge-disjoint 1-factors, arXiv:1508.00079.

  21. J.M. Shook, On a conjecture that strengthens the k-factor case of Kundu's k-factor Theorem, arXiv:2205.01645.

  22. J.-H. Yin, A note on packing of graphic n-tuples, Discrete Math. 339 (2016) 132-137.

  23. J.-H. Yin and S.-S Li, On factorable bigraphic pairs, Discuss. Math. Graph Theory, to appear.